# SDR TWAA9912502

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L 1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C, A THREE EIGHTHS INCH SKIN CRACK WAS FOUND AT AFT TOP DOOR STOP.  REPAIRED SKIN CRACK AT AFT TOP L-1 DOOR OPENING PER S/B 53-280 REV 1, SRO9530252 AND EMLR 69462.
